# SDR HALA2011061800270

- Difficulty date: June 18, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 73,244 hours, 32,081 cycles
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - DURING OVERNIGHT INSP, FOUND NR 1 ENGINE FAN BLADE ABRADABLE SHROUD TO HAVE MATERAL GONE MEASURING .3125 AT 9 O'CLOCK POS.  FOUND TO BE IN SERVICEABLE LIMITS IAW AMM 72-33-04-601.  NO FUTHER ACTION IS REQUIRED.
